Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-4  
 Basket 
Persistent chaos in high dimensions
Authors: Albers, D. J.; Sprott, J. C.; Crutchfield, J. P.
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Physical Review E
Volume: 74
Issue / Number: 5
Sequence Number of Article: 057201
Document Type: Article
ID: 304814.0
Probability of local bifurcation type from a fixed point: a random matrix perspective
Authors: Albers, D. J.; Sprott, J. C.
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Journal of Statistical Physics
Volume: 125
Issue / Number: 4
Start Page: 889
End Page: 925
Document Type: Article
ID: 304903.0
Routes to chaos in high-dimensional dynamical systems: A qualitative numerical study
Authors: Albers, D. J.; Sprott, J. C.
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Physica / D
Volume: 223
Issue / Number: 2
Start Page: 194
End Page: 207
Document Type: Article
ID: 304910.0
Structural stability and hyperbolicity violation in high-dimensional dynamical systems
Authors: Albers, D. J.; Sprott, J. C.
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Nonlinearity
Volume: 19
Issue / Number: 8
Start Page: 1801
End Page: 1847
Document Type: Article
ID: 304889.0
Entries: 1-4  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.